# SDR SWAA2020093016200

- Difficulty date: September 15, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500A TO 500I LEFT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED AT LBL 24 AND WL 157.  REMOVED CORROSION ON LEFT SIDE Z CHANNEL.  ORIGINAL THICKNESS .040', MAX ALLOWABLE REMOVAL IS .004'.  FROM BS 500A TO 500B+10' REMOVED .003'.  THIS IS WITHIN LIMITS.  FROM BS 500B +10' TO 500I REMOVED .014'.  THIS AREA IS OUT OF LIMITS.  REPAIRED Z-CHANNEL FROM BS 500B+10' TO 500I, IAW SRM 53-00-53-2R; SRM 53-00-53-1A; SRM 51-10-02-0G AND DRAWING 143A7500 REV-P/N 143A7501-231.
